Reduced equations for nonlinear three-dimensional plasma evolution

M. S. Chu, T. H. Jensen

研究成果: Article

摘要

It is useful to cast the plasma evolution equations for a general three-dimensional configuration in terms of a set of new gauge functions based on the magnetic field. A set of reduced equations may be arrived at in this gauge by making the simple assumption that the compressional motion is decoupled from the shear motion. The equations first proposed by Strauss can be shown as the special case when the perpendicular perturbation wavelength is much shorter than the equilibrium length scale.

原文English
頁(從 - 到)1194-1197
頁數4
期刊Physics of Fluids
27
發行號5
DOIs
出版狀態Published - 1984 一月 1

指紋

casts
shear
perturbation
configurations
magnetic fields
wavelengths

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

引用此文

Chu, M. S. ; Jensen, T. H. / Reduced equations for nonlinear three-dimensional plasma evolution. 於: Physics of Fluids. 1984 ; 卷 27, 編號 5. 頁 1194-1197.
@article{f4204d27fc27421f8a811d5f11577417,
title = "Reduced equations for nonlinear three-dimensional plasma evolution",
abstract = "It is useful to cast the plasma evolution equations for a general three-dimensional configuration in terms of a set of new gauge functions based on the magnetic field. A set of reduced equations may be arrived at in this gauge by making the simple assumption that the compressional motion is decoupled from the shear motion. The equations first proposed by Strauss can be shown as the special case when the perpendicular perturbation wavelength is much shorter than the equilibrium length scale.",
author = "Chu, {M. S.} and Jensen, {T. H.}",
year = "1984",
month = "1",
day = "1",
doi = "10.1063/1.864726",
language = "English",
volume = "27",
pages = "1194--1197",
journal = "Physics of Fluids",
issn = "1070-6631",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

Reduced equations for nonlinear three-dimensional plasma evolution. / Chu, M. S.; Jensen, T. H.

於: Physics of Fluids, 卷 27, 編號 5, 01.01.1984, p. 1194-1197.

研究成果: Article

TY - JOUR

T1 - Reduced equations for nonlinear three-dimensional plasma evolution

AU - Chu, M. S.

AU - Jensen, T. H.

PY - 1984/1/1

Y1 - 1984/1/1

N2 - It is useful to cast the plasma evolution equations for a general three-dimensional configuration in terms of a set of new gauge functions based on the magnetic field. A set of reduced equations may be arrived at in this gauge by making the simple assumption that the compressional motion is decoupled from the shear motion. The equations first proposed by Strauss can be shown as the special case when the perpendicular perturbation wavelength is much shorter than the equilibrium length scale.

AB - It is useful to cast the plasma evolution equations for a general three-dimensional configuration in terms of a set of new gauge functions based on the magnetic field. A set of reduced equations may be arrived at in this gauge by making the simple assumption that the compressional motion is decoupled from the shear motion. The equations first proposed by Strauss can be shown as the special case when the perpendicular perturbation wavelength is much shorter than the equilibrium length scale.

UR - http://www.scopus.com/inward/record.url?scp=0021425311&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021425311&partnerID=8YFLogxK

U2 - 10.1063/1.864726

DO - 10.1063/1.864726

M3 - Article

AN - SCOPUS:0021425311

VL - 27

SP - 1194

EP - 1197

JO - Physics of Fluids

JF - Physics of Fluids

SN - 1070-6631

IS - 5

ER -